# SDR 2DYA20110305001

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 68,625 hours, 23,224 cycles
- Engine: Pwa JT8D219
- Engine time: 51,239 hours, 18,105 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Part time: 51,239 hours, 18,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, FL 3-5-11 ON FLIGHT 5812 - DEPARTING AT 11,000' 280 KNOTS, EXPERIENCED A SERIES OF COMPRESSOR STALLLS ON NR 2 ENGINE.  REDUCED THRUST ON ENGINE, RETURNED TO DEPARTURE.  SUBSEQUENT VISUAL INSP OF NR 2 ENGINE INDENTIFIED METAL DEBRIS IN TAILPIPE.  ENGINE CURRENTLY BEING REPLACED.
